# SDR GUUA05100701

- Difficulty date: May 10, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 23,665 hours, 28,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg Annunciator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9257 EYW/FLL - DURING FLIGHT, LANDING GEAR ANNUNCIATOR CIRCUIT BREAKER POPPED THEN AGAIN WHEN LANDING GEAR EXTENDED.  CHECKED WIRES FOR CHAFING, NO DEFECTS NOTED.  OPERATIONAL CHECK NORMAL.
